Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Crabgrass, measles and gypsy moths: An introduction to modern probability

Author: Richard Durrett
Journal: Bull. Amer. Math. Soc. 18 (1988), 117-143
MSC (1985): Primary 60K35
MathSciNet review: 929088
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • M. Aizenman, J. T. Chayes, L. Chayes, J. Frohlich, and L. Russo (1983) On a sharp transition from area law to perimeter law in a system of random surfaces, Comm. Math. Phys. 92, 19-69. MR 728447
  • J. D. Biggins (1978) The asymptotic shape of the branching random walk, Adv. Appl. Prob. 10, 62-84. MR 518327
  • M. Bramson, R. Durrett, and G. Swindle (198?) Statistical mechanics of crabgrass, Ann. Prob., to appear. MR 985373
  • J. T. Cox and R. Durrett (1981) Some limit theorems for percolation processes with necessary and sufficient conditions, Ann. Prob. 9, 583-603. MR 624685
  • J. T. Cox and R. Durrett, (198?) Limit theorems for the spread of epidemics and forest fires, Stoch. Proc. Appl., to appear. MR 978353
  • R. Durrett (1980) On the growth of one dimensional contact processes, Ann. Prob. 8, 890-907. MR 586774
  • R. Durrett, (1984) Oriented percolation in two dimensions, Ann. Prob. 12, 999-1040. MR 757768
  • R. Durrett, (1985) Particle systems, random media, and large deviations, Contemp. Math., Vol. 41, Amer. Math. Soc. Providence, R. I. MR 814698
  • R. Durrett and D. Griffeath (1982) Contact processes in several dimensions, Z. Wahrsch. Verw. Gebiete 59, 535-552. MR 656515
  • R. Durrett and D. Griffeath, (1983) The supercritical contact process on Z, Ann. Prob. 11, 1-15. MR 682796
  • R. Durrett and T. Liggett (1981) The shape of the limit set in Richardson's model, Ann. Prob. 9, 186-193. MR 606981
  • R. Durrett and R. H. Schonmann (1987) Stochastic growth models, Percolation Theory and Ergodic Theory of Infinite Particle Systems, I.M.A. Volumes in Math, and its Applications, Vol. 8, Springer-Verlag. MR 894544
  • H. Kesten (1982) Percolation theory for mathematicians, Birkhäuser, Boston. MR 692943
  • H. Kesten, (1986) Aspects of first passage percolation, Lecture Notes in Math., vol. 1180, Springer-Verlag, Berlin and New York. MR 876084
  • H. Kesten, (1987a) Surfaces with minimal random weights and maximal flows: A higher dimensional version of first passage percolation, Illinois J. Math. 31, 99-166. MR 869483
  • H. Kesten, (1987b) Percolation theory and first passage percolation, Ann. Prob. 15, 1231-1271. MR 905330
  • J. F. C. Kingman (1973) Subadditive ergodic theory, Ann. Prob. 1, 883-909. MR 356192
  • T. Liggett (1985a) An improved subadditive ergodic theorem, Ann. Prob. 13, 1279-1285. MR 806224
  • T. Liggett, (1985b) Interacting particle systems, Springer-Verlag, New York. MR 2108619
  • D. Richardson (1973) Random growth in a tesselation, Proc. Cambridge Philos. Soc. 74, 515-528. MR 329079
  • L. Russo (1981) On the critical percolation probabilities, Z. Wahrsch. Verw. Gebiete 56, 229-237. MR 618273
  • R. T. Smythe and J. C. Wierman (1978) First passage percolation on the square lattice, Lecture Notes in Math., vol. 671, Springer-Verlag, Berlin and New York. MR 513421
  • P. Tautu (1986) Stochastic spatial processes, Lecture Notes in Math., vol. 1212, Springer-Verlag, Berlin and New York. MR 877761
  • J. C. Wierman (1981) Bond percolation on honeycomb and triangular lattices, Adv. Appl. Prob. 13, 293-313. MR 612205
  • J. C. Wierman, (1982) Percolation theory, Ann. Prob. 10, 509-524. MR 659525

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 60K35

Retrieve articles in all journals with MSC (1985): 60K35

Additional Information


American Mathematical Society